# SDR 98ZZZX4184

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8926B
- Make and model: Amd FALCON20F5
- Aircraft serial: 379
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: MY20751736
- Condition: Cracked
- Location: Hydraulic System
- Part time: 7,084 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND DRIP OF HYDRAULIC FLUID ON BEND IN LINE, WHICH WOULD REFORM WHEN WIPED AWAY.  CRACK WAS NOT READILY VISIBLE UNTIL LINE WAS DISCONNECTED AT AFT END IN ORDER TO SPREAD THE LINE A BIT AT THE BEND RADIUS.  SUBMITTER STATED REPLACED THIS SAME LINE ON ANOTHER FALCON 6-26-96, CRACKED IN SAME LOCATION.
